Jacobi radial stable processes
Annales mathématiques Blaise Pascal, Volume 5 (1998) no. 2, p. 39-48
@article{AMBP_1998__5_2_39_0,
     author = {Gruet, Jean-Claude},
     title = {Jacobi radial stable processes},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {5},
     number = {2},
     year = {1998},
     pages = {39-48},
     zbl = {0926.60020},
     mrnumber = {1671691},
     language = {en},
     url = {http://www.numdam.org/item/AMBP_1998__5_2_39_0}
}
Gruet, Jean-Claude. Jacobi radial stable processes. Annales mathématiques Blaise Pascal, Volume 5 (1998) no. 2, pp. 39-48. http://www.numdam.org/item/AMBP_1998__5_2_39_0/

[Be] A. Bendikov, Asymptotic formulas for symmetric stable semigroups. Exposit. Math. 12 (1994) 381-384. | MR 1297844 | Zbl 0810.60070

[B1] N.H. Bingham, On a theorem of Klosowska about generalized convolutions. Colloq. Math. XLVIII (1984) 117-125. | MR 750763 | Zbl 0546.60020

[B2] N.H. Bingham, Tauberian Theorems in probability theory, in Probability on Groups IX, lecture notes in math. 1379 (1989) 6-20. | MR 1020518 | Zbl 0672.60001

[B-H] W. Bloom, H. Heyer, Harmonic analysis of probability measures on hypergroups. W. de Gruyter, 1995. | MR 1312826 | Zbl 0828.43005

[F] W. Feller, An introduction to Probability Theory and its applications, vol 2, Wiley, 1966. | MR 210154 | Zbl 0138.10207

[G] R. Gangolli, Isotropic infinitely divisible measures on symmetric spaces. Acta. Math. 111 (1964) 213-246. | MR 161350 | Zbl 0154.43804

[Ge] R.K. Getoor, Infinitely divisible probabilities on the hyperbolic plane. Pacific J. Math. 11 (1961) 1287-1308. | MR 133858 | Zbl 0124.34502

[Gr] J.C. Gruet, Semi-groupe du mouvement Brownien hyperbolique, Stochastics 56 (1996) 53-61. | MR 1396754 | Zbl 0891.60075

[G-R] I.S. Gradstein, I.M. Ryzhik, Tables of integrals and functions, Academic Press, Boston, 1994. | MR 197789

[Kl] M. Klosowska, On the domain of attraction for generalized convolution algebras. Revue roumaine de mathématiques pures et appliquées 22 (1977) 669-677. | MR 440658 | Zbl 0366.60024

[K] T.H. Koornwinder, Jacobi functions and analysis on noncompact semi-simple Lie groups. In R. A. Askey, T. H. Koorwinder and W. S. Shemp. Special functions, group theoretic aspects and applications, Reidel, Dordrecht, 1984. | MR 774055 | Zbl 0584.43010

[L-R] G. Lorang, B. Roynette, Étude d'une fonctionnelle liée au pont de Bessel. Ann. Inst. H. Poincaré 32 (1996) 107-133. | Numdam | MR 1373728 | Zbl 0842.60076

[M] M. Mizony, Une transformation de Laplace-Jacobi. SIAM J. Math. Anal. 14 (1983) 987-1003. | MR 711179 | Zbl 0519.44003

[V] M. Voit, Central limit theorem for Jacobi hypergroups. Hypergroups and related measure algebras, W.C. Connett, M. O. Gebuhrer, A.L. Schwartz. Contemporary Mathematics volume 183 (1995) 395-411. | MR 1334791 | Zbl 0821.60077